# SDR A6WA20130418897

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAIRING 193AB ATTACH BRACKETS ARE CHAFED (4 TOTAL).  REMOVED AND REPLACED WITH SERVICEABLE PARTS P/N'S 601R31036-10, 601R31036-9, 478H0407-3. IAW CRJ 200 SRM 51-40-11 & 51-42-15.
